# SDR ZW0A0105411

- Difficulty date: July 13, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,183 hours, 19,555 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING INBD FLAP WAS DAMAGED.  REPLACED THE DAMAGED INBD T/E WEDGE PER CMM 37-50-01.  CHECK-C 6-19-01 MCI.
